# SDR DALA2022041402619

- Difficulty date: April 12, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 65,179 hours, 8,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DURING SVC CK FOUND L1 DOOR EMER EXIT LIGHT INOP. CORRECTIVE ACTION: REPLACED L1 DOOR EMER EXIT MARKER SIGN, OPS CK GOOD PER A330 AMM 33-51. (8812652)
